# SDR FDEA201906071254

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 87,205 hours, 19,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Plate
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  UPON INSPECTION, FOUND L1 DOOR AFT LOWER TORQUE TUBE SUPPORT PLATE LOOSE AND   OUT OF ADJUSTMENT. ADJUSTED SERRATED PLATE AND ALL 16 STOP SCREWS FOR            PROPER UNDERFAIR MEASUREMENT OF DOOR PER MD11 AMM 52-11-02-5 DOOR FUNCTION   AND ARMING HANDLE OPS CHECK GOOD.
